# SDR SWAA001323

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 40,963 hours, 40,063 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 4271901
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ANTI-SKID LIGHT ILLUMINATED.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT AND LT I/B WHEEL SPEED TRANSDUCER PER MM.
